# SDR AALA201810059005

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 62,592 hours, 7,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER AN EMERGENCY LIGHT TEST PS CHECK,  FOUND THE BATTERY PACK WAS  INOPERATIVE.  REPLACED THE BATTERY PACK IAW AMM 33-51-06.  CHECKED OK, OPS OK.
